# SDR UPS97223127

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Loose
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NR 8 SPOILER I/B DOWN STOP RIB LOWER ATTACH POINT LOOSE.  REPLACED NR 8 SPOILER INBOARD DOWN STOP RIB IAW MM 20-80-01.
